# SDR AT0000076

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD SIDE FRAME AT BS 980, LONGERON 26R -24R.  REMOVED CORROSION, BEYOND LIMITS.  REMOVED FRAME SECTION AT BS 980, LONGERON 26R - 24R, INSTALLED NEW FRAME AND REPAIR SPLICES IAW DC9 SRM 53-03 FIGURE 2A.
